# SDR CA090904004

- Difficulty date: August 22, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 7,633 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLIGHT CREW RECEIVED A `SLAT FAIL` MESSAGE.  THE CREW CARRIED OUT THE QRH AND LANDED UNEVENTFULLY.  FAULT WAS "SLAT SLOW RATE". PREVIOUS "SLAT FAIL" FAULTS NON-VOLATILE MEMORY (NVM) NOT CLEARED.  AFTER MEMORY CLEARED, DID NOT REPEAT.  NOTE: PREVIOUS `SLAT FAIL` 2 ACTUATORS CHANGED.
